I am currently taking 200mgs of Seroquel and it is making my gums so sore that it is difficult to brush. I'm on a high enough Lamictal dose that I am getting that excess plaque build up side effect. Does anyone know if Depakote can cause gingivitis because it seems 2 days after I began on a therapeutic dose my gums began to bleed. How do you guys deal with this and is there a specific mouthwash available to those of us with Bipolar Illness who must take these awful meds. I am tired of the poor dental hygiene this illness is causing me and my yellowing teeth are causing me to become agoraphobic. I can't even smile anymore. Hugs and Support would be appreciated!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...